# SDR MASA2010111001255

- Difficulty date: November 9, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 29,127 hours, 22,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FRONT EXTERIOR EMERGENCY LIGHT INOP.  MX RELAMPED.
